# SDR DL764081117

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 28,795 hours, 8,100 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FCP AFT CABIN CONTROL STATUS MSG WITH MEL 21-61-01A.  CREW DOING PROCEDURE 2 SET SEVERAL INOP MSGS AND FAULTS.  RTB - ABLE TO RESET BOTH CTC'S.  ORIGINAL MSG CLEARED NOW HAVE MID B TEMP CONTROL STATUS MSG (ONE PREV) WILL FCP PER MEL 21-61-04B.
